# SDR 2007FA0000734

- Difficulty date: July 24, 2006
- Submitted: August 28, 2007
- Operation: General aviation
- Aircraft: N999JW
- Make and model: Mooney M20R
- Aircraft serial: 290293
- Engine: Cont IO550*
- System (JASC): 2424 · AC Regulator
- Part: Volt Regulator
- Part number: 800397501
- Part serial: 0162
- Condition: Failed
- Part time: 296 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE INABILITY OF THE VOLTAGE REGULATOR (PN 800397-501, SN 0165) TO CONTROLTHE OUTPUT OF THE ALTERNATOR WHEN THE BATTERY SWITCH WAS TOGGLED BETWEEN THE NR1 AND NR 2 BATTERY, IN FLIGHT.  (K)
